MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE; PLATE, FIXATION, BONE
Catalog Number 02.211.220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hwc d6: date of implantation is an unknown date between 2008 and 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Foot plates in collaboration with depuy synthes, together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 100 patients who underwent foot surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) foot plates.Some patients were noted to have adjunctive depuy synthes devices used outside of the plates/screws.Patient #23 23-year-old male was implanted with a va lcp forefoot/midfoot plates (02.211.220) with 7 screws.Post op complication was reported for osteomyelitis & abscess of left foot.The complication is noted to be related to the procedure or implants.Treatment: left foot i and d, extensive debridement of the left foot, removal of all hardware left foot, ultrasound debridement of navicular, placement of antibiotic impregnated osteoset impregnated vancomycin beads this report is for a 2.4mm/2.7mm va-locking navicular plate.This is report 1 of 8 for (b)(4).

Brand Name
2.4MM/2.7MM VA-LOCKING NAVICULAR PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
BIO MEDICAL ENTERPRISES INC
14785 omicron dr # 205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19098637
Report Number8030965-2024-05050
Device Sequence Number12598622
Product Code HRS
UDI-Device Identifier10886982054029
UDI-Public(01)10886982054029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.211.220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale